MathSciNet Relay Station
MathSciNet bibliographic data
MR2000606 39A05
Atici, F. M.; Cabada, A. Existence and uniqueness results for discrete second-order periodic boundary value problems. Advances in difference equations, IV. Comput. Math. Appl. 45 (2003), no. 6-9, 1417–1427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement